[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2004

Abteilung für Reine Mathematik

Prof. Dr. Stefan Kebekus

Eckerstraße 1
79104 Freiburg
Tel: +49 761 203-5536 Fax: +49 761 203-5541
Email stefan.kebekus@math.uni-freiburg.de
http://home.mathematik.uni-freiburg.de/kebekus/


Entries in "Who is Who"

Scientific publications

Journal Articles:
  • Kebekus S, Kovács S: Are minimal degree rational curves determined by their tangent vectors? Ann I Fourier, 2004; 54 (1): 53-80. (download: http://arxiv.org/abs/math/0206193)

Special Scientific Activities

Scientific Dissertations